# SDR FDEA201501200450

- Difficulty date: January 20, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 839 hours, 34,922 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Structure
- Condition: Unknown
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABILIZER LT UPPER SPAR CAP & SKIN REPAIR.  SHORING COMPLY WITH EA 8-5510-T0315116 REV NR A POS P1.
